Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1981, Issue 321

Issues

Zur Minimalstruktur der nicht in die projektive Ebene einbettbaren Graphen.

R. Bodendiek / H. Schumacher
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1981.321.99

About the article

Published Online: 2009-12-14

Published in Print: 1981-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1981, Issue 321, Pages 99–112, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1981.321.99.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
R. Bodendiek and K. Wagner
Mathematische Nachrichten, 1989, Volume 140, Number 1, Page 251
[2]
R. Bodendiek and K. Wagner
Combinatorica, 1986, Volume 6, Number 3, Page 245
[3]
Rainer Von Bodendiek and Klaus Wagner
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1985, Volume 55, Number 1, Page 31
[4]
H Von Schumacher
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1984, Volume 54, Number 1, Page 5

Comments (0)

Please log in or register to comment.
Log in